# SDR UALA2011071703649

- Difficulty date: July 15, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,112 hours, 11,780 cycles
- Engine: Pwa PW4056
- System (JASC): 8010 · Engine Cranking
- Part: Duct
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING NR 2 ENG START CREW REPORTS DUCT PSI DROP, BUT VERY LOW N2 ROTATION, SECOND START ATTEMPT USING CROSS BLEED FROM NR 1 ENG SAME RESULT.  FOUND TWO DUCTS LOOSE ON LEFT PACK, SECURED DUCTS AND MOTORED NR 2 ENG TO 24 PERCENT N2.
